# SDR N6WA0080402

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 7,136 hours, 5,040 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5285-IAD-RT EMERGENCY EXIT CAUTION MESSAGE AFTER LANDING.  REMOVED AND CHECKED OPERATION IAW AMM 52-21-00.
